# SDR SWAA2024080505414

- Difficulty date: June 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT 2024-402006<[01] REPLACED BRACKET LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 ITEM 9; DWG 149A8102 SHEET 19 REV.- AND DWG 149A8104 SHEET 1 REV.-.SEE INDIVIDUAL SIGN OFF BELLOW.;[02] CORRECTED STEP 1  REPLACED BRACKET LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 ITEM 9; DWG 149A8102 SHEET 19 REV.- AND DWG 149A8104 SHEET 1 REV.-.SEE INDIVIDUAL SIGN OFF BELLOW.;[03] CORRECTED STEP 2  REPLACED BRACKET LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 ITEM 9; DWG 149A8102 SHEET 19 REV.A AND DWG 149A8104 SHEET 1 REV.-.SEE INDIVIDUAL SIGN OFF BELLOW.;[04] REPLACED BRACKET LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 ITEM 9; DWG 149A8102 SHEET 19 REV.A AND DWG 149A8104 SHEET 1 REV.-.SEE INDIVIDUAL SIGN OFF BELLOW.
